A 7-manifold with positive curvature
Source: Duke Math. J.
Volume 158, Number 2
We demonstrate the existence of a metric of positive sectional curvature on the $3$-Sasakian $7$-manifold over Hitchin's self-dual Einstein orbifold with $k=5$.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.dmj/1306847524
Digital Object Identifier: doi:10.1215/00127094-1334022
Zentralblatt MATH identifier: 05917816
Mathematical Reviews number (MathSciNet): MR2805071